Profil

Schneiders Jean-Pierre

Département de mathématique > Analyse algébrique

Mathematics

See author's contact details
Main Referenced Co-authors
Schapira, Pierre (2)
Bastin, Françoise  (1)
Dubussy, Christophe  (1)
Molla, Arman  (1)
Nicolay, Samuel  (1)
Main Referenced Keywords
D-Modules (1); Distribution theory (1); Finite difference operator (1); Functional equation (1); Hadamard product (1);
Main Referenced Disciplines
Mathematics (11)

Publications (total 11)

The most downloaded
62 downloads
Schneiders, J.-P. (1987). Cosheaves Homology. Bulletin de la Société Mathématique de Belgique. Série B, 39, 1-31. https://hdl.handle.net/2268/290888

The most cited

6 citations (Scopus®)

Prosmans, F., & Schneiders, J.-P. (2000). A Topological Reconstruction Theorem for $D^{\infty}$-Modules. Duke Mathematical Journal, 102 (1), 39-86. doi:10.1215/S0012-7094-00-10212-8 https://hdl.handle.net/2268/21012

Dubussy, C., & Schneiders, J.-P. (16 February 2022). Holomorphic Cohomological Convolution and Hadamard Product. Publications of the Research Institute for Mathematical Sciences, 58 (1), 21-48. doi:10.4171/PRIMS/58-1-2
Peer reviewed

Molla, A., Nicolay, S., & Schneiders, J.-P. (October 2018). On some generalizations of the Fréchet functional equations. Journal of Mathematical Analysis and Applications, 466 (2), 1400-1409. doi:10.1016/j.jmaa.2018.06.058
Peer Reviewed verified by ORBi

Prosmans, F., & Schneiders, J.-P. (2000). A Topological Reconstruction Theorem for $D^{\infty}$-Modules. Duke Mathematical Journal, 102 (1), 39-86. doi:10.1215/S0012-7094-00-10212-8
Peer Reviewed verified by ORBi

Schapira, P., & Schneiders, J.-P. (1994). Elliptic Pairs I. Relative Finiteness and Duality. Astérisque, 224, 5-60.
Peer Reviewed verified by ORBi

Schneiders, J.-P. (1994). A coherence criterion for Fréchet modules. Astérisque, 224, 99-113.
Peer Reviewed verified by ORBi

Schapira, P., & Schneiders, J.-P. (1994). Elliptic Pairs II. Euler Class and Relative Index Theorem. Astérisque, 224, 61-98.
Peer Reviewed verified by ORBi

Bastin, F., & Schneiders, J.-P. (1990). On Cartan's A and B theorems. Bulletin de la Société Royale des Sciences de Liège, 59 (3-4), 269-288.
Peer reviewed

Schneiders, J.-P. (1987). Cosheaves Homology. Bulletin de la Société Mathématique de Belgique. Série B, 39, 1-31.
Peer reviewed

Schneiders, J.-P. (1986). Dualité pour les modules différentiels [Doctoral thesis, Université de Liège]. ORBi-University of Liège. https://orbi.uliege.be/handle/2268/291478

Schneiders, J.-P. (1984). Relative Paracompactness as Tautness Condition in Sheaf Theory. Bulletin de la Société Royale des Sciences de Liège, 53 (3-4), 179-186.
Editorial Reviewed verified by ORBi

Schneiders, J.-P. (1983). Etude cohomologique des variétés de Stein [Master’s dissertation, Université de Liège]. ORBi-University of Liège. https://orbi.uliege.be/handle/2268/290889

Contact ORBi